MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED II GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED II GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS
Model Number DIAM 39MM TILTED 10° FOR 25MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
The patient underwent initial rsa on (b)(6) 2017.The implants used were ascend flex std ptc humeral stem (dwf603b), reverse insert (dwf362b), reverse tray (dwf520), reversed ii dia.25 press fit post base plate (dwd170) and rev.Ii glenoid sphere dia.25 base plate (dwd180).On (b)(6) 2017, a dislocation occurred and revision surgery was performed.During this surgery, tray (dwf520), insert (dwf391b), and sphere (dwh905) were newly used.In 2019 (no date), dislocation occurred again and manual reduction was performed, but a revision surgery was to be performed again.On (b)(6) 2019, revision surgery was performed: ascend flex: long ptc humeral stem 4b 132.5 ° 104mm (dwf614b), reversed insert 42mm (+) 9 b-12.5 (dwf425b), rev.Ii glenoid sphere dia.25 baseplate dia.42mm 10 tilted sphere (dwd184), ascend flex reversed tray (+) 0 1.5mm (dwf510) were newly replaced.

Brand Name
AEQUALIS REVERSED II GLENOID SPHERE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key9079529
Report Number3000931034-2019-00129
Device Sequence Number2477310
Product Code KWS
UDI-Device Identifier03700386955099
UDI-Public03700386955099
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/21/2021
Device Model NumberDIAM 39MM TILTED 10° FOR 25MM
Device Catalogue NumberDWH905
Device Lot Number7249AR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2019
Initial Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR